# SDR MASA2011022302001

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 19,191 hours, 14,834 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH WARNING.  MX CLEANED PX107, CYCLED DOOR OPS NORMAL.
